# SDR DALA2024072207372

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CRACK INDICATION FOUND AROUND OF FASTENER LOC FWD FACE OF THE PRESSURE BILK HEAD BTW STR30LH AND STR 31LH FR35. CORRECTIVE ACTION: REPAIRED PER ER/A 617703-14AD. (0457646)
